im new here and i really need some help and answers
i am a white teenager and i went on accutane to get rid of pimples and blackheads- i went through the normal effects and completely cleared up:)
but i have been left with two scars, crater scars on my cheek and another red mark on the other cheek.
i decided to try use bio oil, cellugel and regima scar repair but none of them seemed to work.
i used regima scar repair for weeks to see improvement but i saw none
i have now gone down to an accutane dose of three a week 10mg, and suddenly i have been left with pink discolouration around both scars! i am sure that regima scar repair caused the pink pigment because it is meant to be used on raised scars and flatten and reduce colour to light pink. regima did not work whatsoever to fade my depressed scars on my face and has left me with a massive blotch of pink on my right cheek, in between freckles.
i am going for v beam laser to get rid of the red colour in my scars on my cheeks tom, and am desperately hoping that it will destroy the redness in the scars, as well as the pink pigment caused by the scar cream.
please comment and give suggestions to how i should deal with this it would be greatly appreciated
i have become obsessed and it is affecting my confidence and schoolwork ...